SciELO - Scientific Electronic Library Online

 
vol.130 número7Siliconomas: Caso ClínicoConstipación crónica pertinaz: ¿un problema quirúrgico? índice de autoresíndice de assuntospesquisa de artigos
Home Pagelista alfabética de periódicos  

Serviços Personalizados

Journal

Artigo

Indicadores

Links relacionados

Compartilhar


Revista médica de Chile

versão impressa ISSN 0034-9887

Resumo

RUIZ B, Carolina et al. Bone marrow aplasia associated to the use of ticlopidine. Rev. méd. Chile [online]. 2002, vol.130, n.7, pp.798-802. ISSN 0034-9887.  http://dx.doi.org/10.4067/S0034-98872002000700013.

We report a 58 years old male that developed a bone marrow aplasia associated to the use of ticlopidine, prescribed after coronary artery stenting. The patient developed a pneumonia as a complication. He was admitted to the Intermediate Treatment Unit, receiving wide spectrum antimicrobial therapy and a granulocyte colony stimulating factor (Neupogen(r)) with favourable response. Ticlodipine is an effective anti-platelet agent, but has serious hematological and other side effects. Its prescription requires a close follow up and search for complications (Rev Méd Chile 2002; 130: 798-802).

Palavras-chave : Bone marrow, diseases; Granulocyte-macrophage colony-stimulating factors; Ticlopidine.

        · texto em Espanhol